# SDR USAA2015031100004

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 7,853 hours, 3,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT ROW 30L.  R & R ROW 30L EMER LIGHT IAW AMM 33-00.  GOOD OPERATIONAL CHECK.
